MAUDE Adverse Event Report: GE MEDICAL SYSTEMS INFORMATION TECHNOLOGIES, INC. GE; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

GE MEDICAL SYSTEMS INFORMATION TECHNOLOGIES, INC. GE; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PATIENT DATA MODULE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Nurse attempted to take a blood pressure of a patient and was unable to.Also replaced the cuff and the tubing with the same result so the module was taken out of service and returned to the manufacture for a warranty repair.Manufacturer response for monitor, physiological, patient (with arrhythmia detection or alarms), ge (per site reporter).They replaced the main board and calibrated.

Brand Name
GE
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
GE MEDICAL SYSTEMS INFORMATION TECHNOLOGIES, INC.
8200 w tower ave
milwaukee WI 53223
MDR Report Key16589859
Report Number16589859
Device Sequence Number12093945
Product Code MHX
UDI-Device Identifier00840682104784
UDI-Public(01)00840682104784
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/13/2023
Report Date (Section F) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT DATA MODULE
Device Catalogue Number2016793-103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer03/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/13/2023